74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Skin reaction during radiotherapy

2 REPLIES 2

Re: Skin reaction during radiotherapy

I burnt badly with my RT and also used Flamazine afterwards - it is prescription only but my GP was more than happy to prescribe it, even though he'd never heard of it! It immediately seemed to take the sting out of the burn and started to heal within days - fab stuff!

 

Once the skin had healed over and wasn't open any more, I also used bio oil to keep it moisturized and supple.

 

Lu xx

Re: Skin reaction during radiotherapy

Hi there, I had a bad reaction also my skin broke down & left me bad burns. The district nurse saved me when they recommend a cream called flamazine 1.0% silver sulfadiazine. In three days it started to heal !! Hope that helps x

Skin reaction during radiotherapy

Hi

I am just about to finish my course of radiotherapy - i have one booster left.

I have quite a bad skin reaction (very red, burnt and sore and itchy) and very painful breast tissue, in and around the treated area. It was described by a help line nurse as "fibrosis". 

My question is can anyone recommend any topical creams or oils that i can use once the therapy is finished to help heal my skin? I have heard about vitamin E oil, for instance but am unsure.

So far I have been using aloe vera gel and polymem dressings (given to me by the hospital).

I also get random shooting pains both in the breast and beneath it, too, which I am assured are 'normal' but any help would be appreciated in healing this too.

Generally I feel like I am carrying around a very painful and tender 'rock' right now.

Thank you for reading this